MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer will try to get a new meter at the pharmacy.Most likely underlying root cause: (b)(4)-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results accompanied by symptoms.The customer is concerned with results obtained of 100 and 151mg/dl.The expected fasting blood glucose test result range is 96mg/dl.The customer did report symptoms of feeling shaky.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in her pocketbook.The test strip lot manufacturer's expiration date is 5/31/2019 and open vial date is a little over a week ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1 :167mg/dl date: (b)(6) time:1:42pm fasting.Result 2 :127mg/dl date: (b)(6) time:4:52pm fasting.Result 3 :100mg/dl date: (b)(6) time:4:30pm fasting.Result 4 :151mg/dl date: (b)(6) time:4:15pm fasting.Result 5 :117mg/dl date: (b)(6) time:4:00pm fasting.Customer states that the meter is giving her erratic results.Customer is feeling a little shaky at this time.Customer also stated that she was feeling shaky on (b)(6) 2017 and went to the hospital.Customer stated that when she went to the er her blood glucose was 110 mg/dl as taken by the hospital.She stated that the hospital took her blood glucose before she left (no timeframe was given as to the length of time between the 2 tests) and it was 96 mg/dl.Customer was not admitted and left the hospital the same day (b)(6) 2017.No medical treatment was given to the customer.Normal blood glucose test result obtained.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7157070
Report Number1000113657-2018-00004
Device Sequence Number18859679
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT5054
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1